FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Social space

im back..... i think

im back..... i think

hi @Mazarita @Owlunar @Former-Member @Adge @Spookytookims @CheerBear @Former-Member @Shaz51

i was lil-caterpillar

im back..... i think.....

im just treading very very lightly at the moment

but id like to let you know that i have read what you wrote on my other threads and i appreciate your kind words and for thinking of me even after i left here

1394 replies

1,111 - 1,120 of 1,394

In response to: im back..... i think

Re: im back..... i think

Good Morning @outlander 🙂 I'm hoping you woke through the night due to excitement 🙂 I'm still all fluffed up with pride for you

In response to: im back..... i think

Re: im back..... i think

No unfortunately it was stomach troubles @Former-Member

Im glad you are still quite happy and also i seen your comment on the night shift thread and your soo cute 🐣🐣🐣🐣

In response to: Re: im back..... i think

Re: im back..... i think

I hope your stomach has settled a little now @outlander, have you tried the antacids?

In response to: im back..... i think

Re: im back..... i think

No not really @Former-Member im.so queesy and its making me gag alot
Im getting the antacids now

In response to: Re: im back..... i think

Re: im back..... i think

Here's hoping they help @outlander (crosses fingers), when do you see the Doctor/Nurse next? I know your sick of seeing them and you've seen them so many times already; but each time you see them a bit more of the picture is revealed (so to speak), and I would think if the problem worsens, they wouldn't make you wait 2 weeks to change something.

In response to: im back..... i think

Re: im back..... i think

I see them both on tuesday morning @Former-Member

I cant just stop and change meds. My psychiatrist explained that just stopping such a high dose can cause more side effects unwanted ones at that and in a sense can actually make me worse so i have to decreasr over 6 weeks if these ones dont work.
And the antacids are friggin huge and i cant break them as they are capsules so i dont think ill be taking them 😞
Ill have to get a pharmacy brand or something of they let me

Ive taken a paracetamol or my major headache as well so maybe itll work for my stomach as well

In response to: im back..... i think

Re: im back..... i think

And my breast stull hurts

In response to: Re: im back..... i think

Re: im back..... i think

If you can remember it @outlander, tell them about the capsules being to big, they may know of a better alternative for you. I have heard of the weening off thing, I wasn't very good with it myself and remember getting really quite ill after I decided one medication was doing more harm than good - so listen to your Doctor, and draw upon your own very good knowledge 🙂 Hope the Paracetamol helps, would Yoghurt be any good to you?

In response to: Re: im back..... i think

Re: im back..... i think

@outlander - take the capsules with yoghurt. They will slide down better than a thinner fluid.

In response to: im back..... i think

Re: im back..... i think

I told her when I went i have trouble swallowing anything bigger than one of those small kid m&ms and she said no worries so i thought she might have listened to me but guess not. Ill ask the pharmacist's what i can take with the meds im.on.
If rather try something sooner rather than later as im.not well
Yeah im.listening but just getting sick of it

I cant stand yogurt lol @Former-Member
Im going to go for a gentle walk and see if that helps too even though i really dont feel like it

And i thought my breast woulsve stopped hurtinf by now but that hasnt either
1,111 - 1,120 of 1,394